Automorphism groups of the algebra of finite-valued functions preserving a partition of the set $E_k$
Matematičeskie zametki, Tome 42 (1987) no. 6, pp. 873-885
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_6_a10,
author = {S. A. Lapshov},
title = {Automorphism groups of the algebra of finite-valued functions preserving a partition of the set~$E_k$},
journal = {Matemati\v{c}eskie zametki},
pages = {873--885},
year = {1987},
volume = {42},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_6_a10/}
}
S. A. Lapshov. Automorphism groups of the algebra of finite-valued functions preserving a partition of the set $E_k$. Matematičeskie zametki, Tome 42 (1987) no. 6, pp. 873-885. http://geodesic.mathdoc.fr/item/MZM_1987_42_6_a10/